# SDR GTIA2025072839019

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 29,297 hours, 12,982 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725686000000
- Condition: Corroded
- Location: Zone 500
- Part time: 29,297 hours, 12,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SURFACE LOCATED RIB27 AFT AREA ON LH WING RAF-01 3551193-01 GENERATED-PERFORMED PERMANENT REPAIR LOC. LOWER SURFACE LOCATED RIB 27 AFT AREA  ON LH WING IAW A321 EA #57-0078-25 THIS REPAIR IS CATEGORY B INSPECTION IS REQUIRED AT THRESHOLD 66100 F/C / 132200 FH
